Translator Disclaimer
December 2018 A note on the product of independent random variables with regularly varying tails
Yuji Kasahara
Tsukuba J. Math. 42(2): 295-308 (December 2018). DOI: 10.21099/tkbjm/1554170426

Abstract

The tail probability of the product of independent random variables is discussed. The class of random variables with regularly varying tails is known to be closed under multiplication and some explicit examples are given by Kifer-Varadhan [2]. We extend them.

Citation

Download Citation

Yuji Kasahara. "A note on the product of independent random variables with regularly varying tails." Tsukuba J. Math. 42 (2) 295 - 308, December 2018. https://doi.org/10.21099/tkbjm/1554170426

Information

Published: December 2018
First available in Project Euclid: 2 April 2019

zbMATH: 07055234
MathSciNet: MR3934992
Digital Object Identifier: 10.21099/tkbjm/1554170426

Subjects:
Primary: 60E05, 60E0707

Rights: Copyright © 2018 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 2 • December 2018
Back to Top